# SDR SWAA2024071687149

- Difficulty date: May 17, 2024
- Submitted: July 16, 2024
- Operation: Air carrier
- Aircraft: N248WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32509
- Aircraft time: 59,511 hours, 35,990 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Door
- Condition: Corroded
- Location: Waste Service
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION INTERNAL SKIN TOILET SERVICE DOOR 145AL AT LOWER FUSELAGE 2024-345277<[01] TOOL USED STEP 4 ULTRASONIC THICKNESS GAGE; P/N: 45 MG; S/ N: 221860711; DUE DATE: 21-NOV-24;[02] EQUIPMENT P/N 45MG; S/N 221861811; DUE DATE 30-NOV-24 WAS USED ON STEP 8;[03] REPAIRED TOILET SERVICE DOOR 145AL AT LOWER FUSELAGE IAW B737-700 SRM 52-40-01-2R-8 REPAIR 8 SEE INDIVIDUALS SIGN OFF BELOW;[04] CERTIFIED CORRECTIVE ACTION 3  REPAIRED TOILET SERVICE DOOR 145AL AT LOWER FUSELAGE IAW B737-700 SRM 52-40-01-2R-8 REPAIR 8 SEE INDIVIDUALS SIGN OFF BELOW
